# SDR ASAA2018013123367

- Difficulty date: January 31, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 7,711 hours, 2,584 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AUTOTHROTTLE FAILED LOW SPEED ABORT.  ACFT GROUNDED.  ACCOMPLISHED DFCS BITE PROCEDURES IAW FIM 22-11 TASK 801,  DFCS LAND VERIFY TEST IAW AMM 22-11-00/201,  A/T BITE PROCEDURE IAW FIM 22-31 TASK 801 & HGS SYSTEM TEST IAW AMM 34-36-00, OPS CHECKED NORMAL.  GVI BOTH AOA SENSORS & VERIFIED NOT BINDING.
